# SDR SIMA20220115001

- Difficulty date: January 15, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,465 hours, 37,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT INOP-C/A-RAR FWD CABIN EMERGENCY BATTERY CHARGER ASSY AND BATTERY IAW ENVOY W/C 33-700-19. OPC GOOD. END.
